# SDR USAAD97201

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47588
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Part number: 0080004003
- Condition: Failed
- Location: Landing Gear
- Part time: 24,742 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BWI - FL 1950 - EN ROUTE, AT FL270, CREW RECEIVED UNSAFE INDICATIONS ON ALL THREE GEAR.  ABNORMAL PROCEDURE ACCOMPLISHED, HOWEVER LIGHT REMAINED ILLUMINATED.  GEAR WAS VISUALLY CHECKED DOWN AND LOCKED, AND FLIGHT DIVERTED TO BWI.  FLIGHT LANDED WITH NO FURTHER INCIDENT.  AIRCRAFT WAS FERRIED TO PIT.  MAINTENANCE SWUNG THE GEAR.  THE PROXIMITY SWITCH WAS REPLACED AS A PRECAUTION.  (M)
